Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Characterization of Spaces on Which all Path Maps are Continuous

P. W. Harley III
Proceedings of the American Mathematical Society
Vol. 34, No. 2 (Aug., 1972), pp. 621-622
DOI: 10.2307/2038418
Stable URL: http://www.jstor.org/stable/2038418
Page Count: 2

You can always find the topics here!

Topics: Mathematical theorems, Topological theorems, Quotients, Metric spaces, Topology, Character maps
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

Here it is shown that all path maps on a topological space $X$ are continuous if and only if $X$ is a quotient image of a locally path connected metric space. This characterization strengthens results of E. Bedford [1].

Page Thumbnails

  • Thumbnail: Page 
621
    621
  • Thumbnail: Page 
622
    622